# SDR CALA9900264

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Left Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING FLAP FAIRING 574CB FORWARD EDGE OUTER SKIN PLIES DELAMINATING.  THE FAIRING WAS REMOVED, REPAIRED IAW SRM 51-70-04, AND REFITTED IAW MM 27-51-31.
